question-icon

What causes sore foreskin during intercourse?

default
Posted on Thu, 19 May 2016
Question: I am getting chafed foreskin when I wank or have sexual intercourse. I don't notice it at the time but it is sore immediately afterwards and can take a few days to heal. I have no discharge and it is comfortable to pass urine. The head of my penis can be a bit sore and wanking can be a bit sore too, so when touch should be pleasurable it is actually a bit sore. Something's not right!
doctor
Answered by Dr. Ronald Schubert (26 minutes later)
Brief Answer:
psoriasis of the glans

Detailed Answer:
Thank you for contacting HCM with your health care concerns

I am sorry to hear that you are having discomfort with your penis. WHat you are experiencing is not chaffing but is called psoriasis of the glans. This is a skin condition that is very common. We do not know what causes it. We usually treat the area with a steroid cream. I would recommend first using hydrocortisone over the counter. If that does not work then you may need a higher strength steroid like Triamcinalone. Usually I recommend with the higher strength steroids to use it every other day as it can cause atrophy of the skin if used daily

In summary
1. psoriasis of the glans
2. Hydrocortisone cream
3. If not helping use Triamcinalone cream every other day

I hope I answered your question. Please contact us again if you have any additional questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ronald Schubert

General & Family Physician

Practicing since :1984

Answered : 2407 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes sore foreskin during intercourse?

Brief Answer: psoriasis of the glans Detailed Answer: Thank you for contacting HCM with your health care concerns I am sorry to hear that you are having discomfort with your penis. WHat you are experiencing is not chaffing but is called psoriasis of the glans. This is a skin condition that is very common. We do not know what causes it. We usually treat the area with a steroid cream. I would recommend first using hydrocortisone over the counter. If that does not work then you may need a higher strength steroid like Triamcinalone. Usually I recommend with the higher strength steroids to use it every other day as it can cause atrophy of the skin if used daily In summary 1. psoriasis of the glans 2. Hydrocortisone cream 3. If not helping use Triamcinalone cream every other day I hope I answered your question. Please contact us again if you have any additional questions